# SDR HNAA2012031200685

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 58,969 hours, 65,265 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 76773
- Condition: Failed
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER FULL PRESSURE CAUTION LIGHT ILLUMINATED ON TAXI.  R & R BOTH RUDDER FULL PRESSURE SWITCHES.  GROUND RAN AIRCRAFT, LEAKED AND OPS CHECKED GOOD. OK FOR SERVICE.
